Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 214, Pages 182–193 (Mi tm1034)  

This article is cited in 3 scientific papers (total in 3 papers)

The Euler functional for equations with the $p$-Laplacian as a function of a spectral parameter

Ya. Sh. Il'yasov


Full text: PDF file (1155 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1996, 214, 175–186

Bibliographic databases:
UDC: 517.95
Received in January 1996

Citation: Ya. Sh. Il'yasov, “The Euler functional for equations with the $p$-Laplacian as a function of a spectral parameter”, Investigations in the theory of differentiable functions of many variables and its applications. Part 17, Collection of articles, Trudy Mat. Inst. Steklova, 214, Nauka, Moscow, 1997, 182–193; Proc. Steklov Inst. Math., 214 (1996), 175–186

Citation in format AMSBIB
\Bibitem{Ily97}
\by Ya.~Sh.~Il'yasov
\paper The Euler functional for equations with the $p$-Laplacian as a~function of a~spectral parameter
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~17
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 214
\pages 182--193
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635127}
\zmath{https://zbmath.org/?q=an:0912.35060}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1996
\vol 214
\pages 175--186


Linking options:
  • http://mi.mathnet.ru/eng/tm1034
  • http://mi.mathnet.ru/eng/tm/v214/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. Sh. Il'yasov, “Non-local investigation of bifurcations of solutions of non-linear elliptic equations”, Izv. Math., 66:6 (2002), 1103–1130  mathnet  crossref  crossref  mathscinet  zmath
    2. Il'yasov Y., Runst T., “Nonlocal investigations of inhomogeneous indefinite elliptic equations via variational methods”, Function Spaces, Differential Operators and Nonlinear Analysis: the Hans Triebel Anniversary Volume, 2003, 341–352  crossref  mathscinet  zmath  isi
    3. Il'yasov Y., Runst T., “On nonlocal calculation for inhomogeneous indefinite Neumann boundary value problems”, Calculus of Variations and Partial Differential Equations, 22:1 (2005), 101–127  crossref  mathscinet  zmath  isi  scopus  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:182
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021